# SDR DALA2022081805619

- Difficulty date: August 12, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-213
- Aircraft serial: 7214
- Aircraft time: 14,728 hours, 7,406 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TURNING ON APU BLEED ON THE GROUND FLIGHT ATTENDANTS REPORTED A BAD ODOR COMING FROM THE VENTILATION SYSTEM, SECURED APU ODOR DIMINISHED, MAINTENANCE NOTIFIED. REFER TO TSS LOG 2359778 FOR APU REPLACEMENT. (LP# 8948520)
